# SDR AALA202501247485

- Difficulty date: January 12, 2025
- Submitted: January 25, 2025
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 13,583 hours, 5,038 cycles
- Engine time: 1,793 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX640326
- Condition: Failed
- Location: Hyd System
- Part time: 50,243 hours, 21,300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FOLLOWING THE PREVIOUS WRITE UP REGARDING THE LOSS OF HYDRAULIC SYSTEM-B (AALA202501136707), AN ENGINE NUMBER 2 OIL FILTER BYPASS MESSAGE ILLUMINATED. AFTER RUNNING THIS ASSOCIATED QRH PROCEDURE FOLLOWING DISCONNECTING THE AUTO THROTTLE ONCE ENGINE 2 WAS CONFIRMED AND IDLED, THE ASSOCIATED OIL FILTER BYPASS LIGHT REMAINED ILLUMINATED. THE ENGINE NUMBER 2 WAS THEN SHUT DOWN PER QRH INSTRUCTION; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT SLC.  PERFORMED 3 OIL FLUSHES (AALA202501130507), PER AMM 12-13-11-100-801. CHANGED OIL CARTRIDGE FILTER (AALA202501136707), PER AMM 79-21-07-400-801-G00. REMOVE AND REPLACED EDP- ENGINE DRIVEN PUMP (AALA202501247485), PER AMM 29-11-11-400-801.
